標題: Generalized path integral method for Elliott-Yafet spin relaxations in quantum wells and narrow wires
作者: Tsai, Jengjan
Chang, Cheng-Hung
物理研究所
Institute of Physics
公開日期: 22-二月-2012
摘要: We generalized the semiclassical path integral method originally used in the D'yakonov-Perel' mechanism to study the spin relaxation of the Elliott-Yafet mechanism in low-dimensional systems. In quantum wells, the spin properties calculated by this method confirmed the experimental results. In two-dimensional narrow wires, size and impurity effects on the Elliott-Yafet relaxation were predicted, including the wire-width-dependent relaxation time, the polarization evolution on the sample boundaries, and the relaxation behavior during the diffusive-ballistic transition. These properties were compared with those of the D'yakonov-Perel' relaxation calculated under similar conditions. For ballistic narrow wires, we derived an exact relation between the Elliott-Yafet relaxation time and the wire width, which confirmed the above simulations.
URI: http://dx.doi.org/10.1088/0953-8984/24/7/075801
http://hdl.handle.net/11536/15625
ISSN: 0953-8984
DOI: 10.1088/0953-8984/24/7/075801
期刊: JOURNAL OF PHYSICS-CONDENSED MATTER
Volume: 24
Issue: 7
結束頁: 
顯示於類別:期刊論文


文件中的檔案:

  1. 000300390500017.pdf